HIGHLY DISPERSIVE OPTICAL SOLITONS WITH QUADRATIC-CUBIC NONLINEAR REFRACTIVE INDEX BY LIE SYMMETRY

Gangwei Wang*, Mengyue He, Qin Zhou, Yakup Yıldırım, Anjan Biswas, Hashim Alshehri

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper addresses highly dispersive optical solitons with quadratic–cubic nonlinear form of self–phase modulation. Lie symmetry analysis reduced the governing model to an ordinary differential equation which was further analyzed using two approaches. The series expansion approach and the F –expansion scheme yielded soliton solutions as well as an abundance of additional solutions to the model. The parameter restrictions were also enumerated to provide a formidable structure to the solutions.

Original languageEnglish
Pages (from-to)682-702
Number of pages21
JournalJournal of Applied Analysis and Computation
Volume14
Issue number2
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • highly dispersive
  • Lie symmetry
  • Solitons

Fingerprint

Dive into the research topics of 'HIGHLY DISPERSIVE OPTICAL SOLITONS WITH QUADRATIC-CUBIC NONLINEAR REFRACTIVE INDEX BY LIE SYMMETRY'. Together they form a unique fingerprint.

Cite this